# SDR 95ZZZX5107

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82560
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC1197
- Engine: Cont C8512
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 21479
- Condition: Broken
- Location: Nr 3 Cyl Exh
- Part time: 2,246 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING MADE AFTER EXHAUST VALVE HEAD SEPARATED.  THIS ENGINE HAD 732 HRS SINCE 'TOP' OVERHAUL AND 2,246 HOURS SINCE NEW.  THIS IS THE 446-HOUR PAST MANUFACTURER'S RECOMMENDED TIME.
